List of Articles Published in 1928

B.1928.20.9 On the Theory of Indeterminate Equations of the Second Degree in Two Variables
Teiji Takagi, Vol. 20, No. 1, - 1928
B.1928.20.8 Sur L'Approximation Des58 Fonctions Continues Et Des Fonctions Sommables
Frederic Riess, Vol. 20, No. 1, - 1928
B.1928.20.7 Uber Einen S. Bernstein-Schen Satz Uber Die Derivierte Eines Trigonometrischen Polynoms Und Uber Die Szegosche Verscharfung Desselben
Von Leofold Fejnr, Vol. 20, No. 1, - 1928
B.1928.20.5 Sulle Equazioni Funzionali Del Tipo Di Volterra
Leonida Tonelli, Vol. 20, No. 1, - 1928
B.1928.20.4 The Variation of Latitude
Sir F.W. Dyson, Vol. 20, No. 1, - 1928
B.1928.20.3 Zur Theorie Der Schlichten Abbildungen
von Ludwig Birberbach, Vol. 20, No. 1, - 1928
B.1928.20.27 Zur Theorie Der Affinminimalflachen
E. Salkowski, Vol. 20, No. 1, - 1928
B.1928.20.26 On Mahavira's Solution of Rational Triangles and Quadrilaterals
Bibhutibhusan Datta, Vol. 20, No. 1, - 1928
B.1928.20.25 Some Problems of Diophantine Approximation - A Series of Cosecants
G.H. Hardy & J.E. Littlewood, Vol. 20, No. 1, - 1928
B.1928.20.24 Note on the Statical Gravitational Field with Axial Symmetry
N.R. Sen & N.N. Ghosh, Vol. 20, No. 1, - 1928
B.1928.20.23 Some Remarks Concerning A Result of Besicovitch
Avadhesh Narayan Singh, Vol. 20, No. 1, - 1928
B.1928.20.22 Ueber Unendliche Reihen Und Absolut-Additive Mengenfunktionen
Hans Hahn, Vol. 20, No. 1, - 1928
B.1928.20.21 Uber Die Hauptschnitte Eines Polydimensionalen Wurfels
A. Sommerfeld, Vol. 20, No. 1, - 1928
B.1928.20.20 Oliver Heaviside
E.T. Whittaker, Vol. 20, No. 1, - 1928
B.1928.20.2 On the Flow of a Compressible Fluid Past an Obstacle
Horace Lamb, Vol. 20, No. 1, - 1928
B.1928.20.19 Zur Theorie Der Relativ-Abelschen Korper
Rudolf Fueter, Vol. 20, No. 1, - 1928
B.1928.20.18 Sur Un Developpement Des Fonctions Abstraites Continues
Maurice Frechet, Vol. 20, No. 1, - 1928
B.1928.20.17 On the Function Theta in the Mean-Value theorem of the Differential Calculus
Ganesh Prasad, Vol. 20, No. 1, - 1928
B.1928.20.16 Sur Une Propriete Des Fonctions A Carre Sommable
N. Lusin, Vol. 20, No. 1, - 1928
B.1928.20.15 Certain Questions in the History of Mathematics
David Eugene Smith, Vol. 20, No. 1, - 1928